Article citationsMore>>

Y. H. Qian, S. K. Lai, W. Zhang and Y. Xiang, “Study on Asymptotic Analytical Solutions Using HAM for Strongly Nonlinear Vibrations of a Restrained Cantilever Beam with an Intermediate Lumped Mass,” Numerical Algorithms, Vol. 58, No. 3, 2011, pp. 293-314. doi:10.1007/s11075-011-9456-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.